Alert archive / Louisiana / Special Weather Statements in 2011
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jul 27, 2011, 7:13 PM CDT for Jefferson County, Mississippi; Madison Parish, Tensas Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2011, 7:13 PM CDT (00:13 UTC)
- Expired
- Jul 27, 2011, 7:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Jackson, MS
Counties Madison Parish, LA, Tensas Parish, LA, Jefferson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 109 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
781
WWUS84 KJAN 280013
SPSJAN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
713 PM CDT WED JUL 27 2011
LAZ016-025-MSZ047-053-059-060-280045-
ADAMS MS-WARREN MS-JEFFERSON MS-CLAIBORNE MS-TENSAS LA-MADISON LA-
713 PM CDT WED JUL 27 2011
A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED FROM TALLULAH TO 9 MILES SOUTHWEST OF ALCORN AT 713 PM
CDT...MOVING WEST AT 20 MPH.
HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN WESTERN CLAIBORNE...NORTHWESTERN JEFFERSON...SOUTHWESTERN
WARREN AND EXTREME NORTH CENTRAL ADAMS COUNTIES...AND SOUTHEASTERN
MADISON AND EASTERN TENSAS PARISHES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3241 9098 3173 9098 3173 9135 3241 9136
TIME...MOT...LOC 0013Z 100DEG 17KT 3238 9121 3203 9129
3176 9122
$$
JAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 27, 2:50 PM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jul 27, 2:50 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 250 PM CDT WED JUL 27 2011 .SHORT TERM...THE PRIMARY CONCERNS WILL BE OUR CHANCES OF RAINS WITH LOCALLY HEAVY DOWN POURS FROM SLOW MOVING THUNDERSTORMS...FOLLOWED BY HEAT INDEX VALUES AS WELL AS POPS AND TEMPS. LATEST SATELLITE IMAGERY SHOWS THE MEAN RIDGE WAS CENTERED OVER THE MIDSOUTH REGION...WHILE THE ARKLAMISS WAS UNDER A WEAK AREA OF THE UPPER RIDGE WITH AN INVERTED TROUGH TO THE WEST. VAPOR IMAGERY SHOWED SOME MIDLEVEL DRYING EXTENDING SOUTH TO AROUND TOWARD HIGHWAY 84 GOING TO INTERSTATE 20 IN CENTRAL MISSISSIPPI. A WEAK DISSIPATING LOW LEVEL BOUNDARY WAS ALSO NOTED ACROSS THE CENTRAL PORTION OF THE ARKLAMISS REGION. AREA RADARS HAVE BEEN PICKING UP SOME ISOLATED TO SCATTERED CONVECTION TRACKING WEST IN LOW LEVEL EASTERLY FLOW. THE MAIN AREA OF CONVECTION WAS NOTED ALONG THE COASTAL AREAS. THIS WAS BEING ASSISTED BY SOME ISENTROPIC LIFT FROM THE EAST. FOR THE REMAINDER OF THE AFTERNOON EXPECT THE BEST CHANCES OF RAIN TO STAY SOUTH OF INTERSTATE 20. WITH SO MUCH PRECIPITABLE WATER WILL LOOK FOR THE POTENTIAL FOR SOME LOCALLY HEAVY DOWN POURS. WILL PUT IN PRE-EVENING WORDING FOR THE ZONES. ALSO REDUCED POPS SOME IN THE SOUTH FOR THE PRE-EVENING WORDING. FOR TONIGHT THROUGH FRIDAY NIGHT...EXPECT THE CONVECTION TO GRADUALLY DIMINISH AFTER SUNSET. THERE WILL BE THE POTENTIAL FOR ISOLATED SHOWERS GENERALLY ALONG AND SOUTH OF INTERSTATE 20 OVERNIGHT. LOWS WILL BE IN THE LOWER TO MIDDLE 70S. OTHERWISE FOR THE PERIOD EXPECT A SERIES OF WEAK DISTURBANCES TO CROSS THE REGION FROM THE EAST. THE MODELS KEEP DECENT CHANCES OF RAIN AROUND FOR THURSDAY...BUT TRY TO DRY POPS OUT ON FRIDAY SOME. THE EURO AND SREF MODELS KEEPS SOME DECENT QPF COVERAGE FOR FRIDAY. WITH PRECIPITABLE WATER BEING AROUND 2 INCHES FOR THE PERIOD...AM INCLINE TO KEEP AT LEAST SCATTERED POPS ON FRIDAY PER THE EURO AND SREF MODELS. SHORT RANGE MODELS SHOWS THAT THE MEAN RIDGE CENTER WILL ROTATE TOWARD THE GULF COASTAL REGION ON FRIDAY-FRIDAY NIGHT. THIS IS WHY THE MODELS CUT DOWN POPS SOME. THE NATIONAL AND LOCAL WRF MODELS KEEPS THE BEST CHANCES OF RAIN IN THE SOUTH FOR THE PERIOD...WHICH SEEMS REASONABLE. HEAT INDEXES WILL BE ON THE RISE SOME THROUGH THE SHORT TERM AS THE MEAN RIDGE CENTER PUSHES TOWARD THE REGION FROM THE APPALACHIANS WITH VALUES OF 105-108 DEGREES. FOR RIGHT NOW WILL NOT ISSUE ANY HEAT ADVISORIES FOR THE PERIOD. AS FAR AS TEMPS ARE CONCERN USED A BLEND OF ENSEMBLES...GMOS AND MAV GUIDANCE. HIGHS WILL BE IN THE LOWER TO MIDDLE 90S ON THURSDAY AND FRIDAY. WITH THIS HUMID AIRMASS LOWS WILL BE IN THE LOWER TO MIDDLE 70S./17/ ./PREVIOUS LONG TERM...SATURDAY THROUGH WEDNESDAY...MODEL CONSENSUS SHOWS AN EASTERLY WAVE/POSSIBLE TROPICAL LOW ROUNDING THE HIGH AND OVER THE WESTERN GULF WATERS. THIS FEATURE WILL LIKELY BE TOO FAR WEST OF OUR CWA TO IMPACT OUR WEATHER BUT DAYTIME HEATING SHOULD AGAIN LEAD TO A DECENT COVERAGE OF SHOWERS AND THUNDERSTORMS WITH THE GREATEST POPS BEING CARRIED ACROSS THE SOUTHERN HALF OF OUR CWA. AFTERNOON HIGHS SHOULD BE NEAR NORMAL IN THE LOWER 90S AT MOST SITES. SATURDAY BOTH THE HIGH SURFACE AND ALOFT WILL TRACK WEST ACROSS OUR CWA. DRIER AIR ALOFT WITH PWS JUST BELOW TWO INCHES IS PROGGED TO MOVE NORTH INTO OUR AREA FROM THE SOUTH. TEMPERATURES WILL TOP OUT SEVERAL DEGREES WARMER SATURDAY. DUE TO INCREASED SYNOPTIC SUBSIDENCE AND LOWER PWS...COVERAGE OF CONVECTION WILL LIKELY BE LESS BUT ISOLATED MAINLY AFTERNOON AND EVENING STORMS WILL BE POSSIBLE. SUNDAY AND MONDAY THE MID LEVEL HIGH LOOKS TO STRENGTHEN AND BECOME CENTERED OVER THE SOUTHERN PLAINS WHILE SURFACE RIDGING PERSISTS OVER OUR CWA. GRADUALLY WARMER TEMPERATURES AND LOWER POPS WOULD BE THE NORMAL RESULT BUT THE GFS AND TO A WEAKER EXTENT...THE ECMWF...SHOW A POTENT SHORTWAVE IN THE NORTHWEST FLOW ALOFT THAT MAY ENHANCE CONVECTION IN THE NORTHWEST LATE SUNDAY AND SUNDAY NIGHT AND THEN ENHANCE CONVECTION OVER THE SOUTHERN PORTIONS OF OUR CWA MONDAY. THE GFS IS SHOWING PWS IN EXCESS OF TWO AND A QUARTER INCHES OVER OUR CWA BY MONDAY. CLOUDS AND RAIN MAY LIMIT INSOLATION BUT WL CONTINUE TO MENTION HIGH HEAT INDEX VALUES DURING THE PERIOD IN THE HWO AS FORECAST VALUES STILL EXCEED 105 SUNDAY AND MONDAY AFTERNOONS. TUESDAY AND WEDNESDAY THE MID LEVEL HIGH LOOKS TO WEAKEN AND FLATTEN ACROSS THE SOUTHERN STATES. WARMER THAN NORMAL TEMPERATURES ARE EXPECTED ALONG WITH ABOVE NORMAL HUMIDITY LEVELS. DIURNAL RAIN CHANCES WITH GREATER COVERAGE ACROSS THE SOUTHERN HALF OF THE CWA WILL BE MOST LIKELY. /22/ && .AVIATION...VFR CONDITIONS CONTINUE AT MOST TAF SITES THIS AFTERNOON. SCATTERED SHOWERS AND STORMS ARE DEVELOPING AS EXPECTED. SITES THAT OBSERVE ANY OF THIS ACTIVITY WILL EXPERIENCE A BRIEF PERIOD OF MVFR/IFR CEILINGS AND/OR VISIBILITIES. KJAN...KMEI...AND KHBG HAVE THE BEST CHANCES FOR SEEING SCATTERED CONVECTION...WHICH COULD LINGER INTO THIS EVENING. FOR TONIGHT...VFR CONDITIONS ARE EXPECTED ONCE AGAIN. HOWEVER AS HAS BEEN THE CASE THE PAST SEVERAL MORNINGS...TOWARDS DAY BREAK THURSDAY ANOTHER BOUT OF MVFR/IFR CEILINGS AND/OR VISIBILITIES WILL BE POSSIBLE AT SOME SITES DUE TO LOW STRATUS AND PATCHY FOG. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 94 75 95 / 28 44 31 36 MERIDIAN 74 93 73 96 / 28 35 27 37 VICKSBURG 74 94 75 97 / 25 49 38 37 HATTIESBURG 74 92 75 96 / 35 53 27 38 NATCHEZ 74 93 75 93 / 25 47 29 45 GREENVILLE 75 95 75 94 / 13 54 45 43 GREENWOOD 74 94 74 95 / 14 46 36 39 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/19/22
Hazardous weather outlook, Jul 27, 2:02 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 202 PM CDT WED JUL 27 2011 LAZ015-016-023>026-MSZ043-047>066-072>074-281915- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 202 PM CDT WED JUL 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF BOTH CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND THURSDAY... SLOW MOVING SCATTERED SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING RAINFALL RATES IN EXCESS OF ONE TO TWO INCHES AN HOUR WILL BE POSSIBLE THROUGH THE REMAINDER OF THIS AFTERNOON AND INTO THIS EVENING. WHERE THIS HEAVY RAINFALL PERSISTS...OR OCCURS REPEATEDLY... LOCALIZED FLASH FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY... HOT TEMPERATURES LOOK TO RETURN WITH CONTINUED HIGH HUMIDITY LEVELS BY THE START OF NEXT WEEK. THIS WILL RESULT IN AFTERNOON HEAT INDEX VALUES NEAR 105 IN MANY LOCATIONS...ALONG WITH OVERNIGHT TEMPERATURES REMAINING AT OR ABOVE 75 PROVIDING LITTLE RELIEF FROM HEAT STRESS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-281915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER- 202 PM CDT WED JUL 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...AND PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY... THE COMBINATION OF WARM TEMPERATURES AND HUMID CONDITIONS WILL RESULT IN HEAT INDICES RANGING BETWEEN 105 AND 109 DEGREES THURSDAY AFTERNOON...ESPECIALLY IN THE DELTA. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY... HOT TEMPERATURES LOOK TO RETURN WITH CONTINUED HIGH HUMIDITY LEVELS BY THE START OF NEXT WEEK. THIS WILL RESULT IN AFTERNOON HEAT INDEX VALUES EXCEEDING 105 IN MANY LOCATIONS...ALONG WITH OVERNIGHT TEMPERATURES REMAINING AT OR ABOVE 75 DEGREES...PROVIDING LITTLE RELIEF FROM THE HEAT STRESS. IT IS POSSIBLE THAT OVER THE UPCOMING DAYS...A HEAT ADVISORY COULD BECOME NECESSARY FOR PORTIONS OF THE OUTLOOK AREA. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 19
In the hours before
Special weather statement, Jul 27, 5:58 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT WED JUL 27 2011
MSZ032-272330-
CHOCTAW MS-
558 PM CDT WED JUL 27 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES SOUTHWEST OF ACKERMAN AT 558 PM CDT...MOVING WEST AT
15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHERN CHOCTAW COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3319 8915 3320 8921 3316 8922 3318 8932
3328 8931 3329 8935 3341 8929 3331 8909
TIME...MOT...LOC 2258Z 110DEG 14KT 3326 8923
JASpecial weather statement, Jul 27, 6:00 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
600 PM CDT WED JUL 27 2011
MSZ047-272330-
WARREN MS-
600 PM CDT WED JUL 27 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 12 MILES NORTHEAST OF YOUNGTON TO 19 MILES
SOUTHEAST OF BOVINA AT 600 PM CDT. THE LINE WAS MOVING TO THE WEST
AROUND 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WARREN COUNTY SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3221 9114 3222 9100 3219 9100 3229 9098
3232 9090 3237 9087 3235 9099 3245 9100
3244 9101 3249 9097 3243 9096 3244 9086
3258 9086 3262 9069 3253 9056 3215 9077
3208 9094 3218 9105 3212 9106 3214 9117
TIME...MOT...LOC 2300Z 270DEG 0KT 3253 9043 3234 9058
3211 9057
OLBSpecial weather statement, Jul 27, 6:09 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
609 PM CDT WED JUL 27 2011
MSZ048-280000-
HINDS MS-
609 PM CDT WED JUL 27 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES NORTH OF UTICA AT 610 PM CDT...MOVING WEST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN WESTERN HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3206 9072 3224 9073 3230 9070 3233 9070
3234 9071 3235 9068 3234 9063 3237 9064
3238 9063 3237 9044 3205 9055 3205 9071
TIME...MOT...LOC 2310Z 090DEG 21KT 3214 9064
OLBSpecial weather statement, Jul 27, 6:25 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT WED JUL 27 2011
MSZ037-280025-
ATTALA MS-
625 PM CDT WED JUL 27 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 6 MILES EAST OF HESTERVILLE AT 625 PM CDT...MOVING WEST AT 40
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN ATTALA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3306 8944 3311 8980 3319 8977 3320 8975
3323 8974 3329 8970 3328 8933
TIME...MOT...LOC 2325Z 102DEG 36KT 3318 8957
OLBSpecial weather statement, Jul 27, 6:38 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 638 PM CDT WED JUL 27 2011 MSZ056-057-065-066-280040- SMITH MS-JONES MS-JASPER MS-COVINGTON MS- 638 PM CDT WED JUL 27 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 7 MILES SOUTHWEST OF MOSS AT 638 PM CDT...MOVING NORTHWEST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHEASTERN COVINGTON...SOUTHWESTERN JASPER...NORTHWESTERN JONES AND SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3170 8963 3197 8951 3183 8916 3157 8925 TIME...MOT...LOC 2338Z 114DEG 41KT 3176 8932 OLB
Special weather statement, Jul 27, 7:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
713 PM CDT WED JUL 27 2011
LAZ016-025-MSZ047-053-059-060-280045-
ADAMS MS-WARREN MS-JEFFERSON MS-CLAIBORNE MS-TENSAS LA-MADISON LA-
713 PM CDT WED JUL 27 2011
A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED FROM TALLULAH TO 9 MILES SOUTHWEST OF ALCORN AT 713 PM
CDT...MOVING WEST AT 20 MPH.
HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN WESTERN CLAIBORNE...NORTHWESTERN JEFFERSON...SOUTHWESTERN
WARREN AND EXTREME NORTH CENTRAL ADAMS COUNTIES...AND SOUTHEASTERN
MADISON AND EASTERN TENSAS PARISHES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3241 9098 3173 9098 3173 9135 3241 9136
TIME...MOT...LOC 0013Z 100DEG 17KT 3238 9121 3203 9129
3176 9122
JAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:26 PM CDT | Special Weather Statement | JAN | Carroll, Holmes | 74 min |
Nearby
Special Weather Statements in Louisiana, 2011Special Weather Statements in Mississippi, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.